# SDR 2004F00202

- Difficulty date: January 6, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N32HJ
- Make and model: Lear 35A
- Aircraft serial: 463
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Lp Turbine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE TEMP (ITT) RISE FOLLOWED BY OIL PRESSURE FLUCTUATIN, O/P DROPPED TO YELLOW.  ENGINE SHUT DOWN, EMERGENCY DECLARED, UNEVENTFUL LANDING SUSPECT LPT MODULE BEARING FAILURE.  ENGINE SENT TO GARRETT FOR EXAMINATION.  (M)
